Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

On continuous dependence on parameters of solutions of a boundary walue problems for controlable systems with argument divergence

Annotation

General linear boundary value problem for nonlinear controllable system with concentrated argument divergence is under discussion. Conditions for continuous dependence of solution on control and argument divergence values are obtained. The work is supported by the grants of Russian Fund of Fundamental Researchws (№ 07-01-00305, 09-01-97503), Scientific Program "Development of Scientific Potential of High School" (RNP № 2.1.1/1131), and included into Themeplan № 1.6.07.

Keywords

nonlinear controllable system; general linear boundary value problem; differential equation with argument divergence; continuous dependence of solutions on paremeters

Full-text in one file

Download

UDC

517.927.4, 517.929

Pages

395-396

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.